# SDR ASAA2016122119114

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 8,835 hours, 2,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAM AIR MOD CONT LEFT CIRCUIT BREAKER TRIPPED. ACFT GROUNDED. INSPECTED & RESET THE RAM AIR MOD CONT LEFT CIRCUIT BREAKER IAW AMM 20-60-01 PERFORMED LT PACK-ZONE TEMP CONT BITE TEST, NO DEFECTS NOTED IAW AMM 21-61-00.   VERIFIED FULL RANGE OF MOTION ON FWD & AFT RAM AIR DOORS AS WELL AS ON THE RT PACK ZONE TEMP CONT. NO FAULTS NOTED.  RAN LT PACK WITH NO DEFICIENCIES NOTED. NO HISTORY 60 DAYS OPS CHECKED OK.
